Ohio, 2025

Damaging Winds in Ohio, March 15, 2025

March 15, 2025 · NWS ILN · 8 events in 4 counties and zones

Thunderstorms developed ahead of a low pressure system moving through the Ohio Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$14,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed ahead of a low pressure system moving through the Ohio Valley.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Mar 15, 2:25 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 15, 2:25 AM EST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
325 AM EDT Sat Mar 15 2025

.SYNOPSIS...
Occasional showers and thunderstorms are expected today into Sunday
as a strong low pressure system moves through the Great Lakes
region. High pressure will then build into the Ohio Valley through
mid week, bringing an extended period of dry weather.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A broken line of thunderstorms with embedded supercells is moving
east northeast across southern Illinois and western Kentucky at this
time. These storms will continue to work their way toward our area
through the pre-dawn hours. Thermodynamically, the airmass across
our area is not as favorable with surface dewpoints still in the 40s,
so do expect to see an overall weakening trend in the intensity and
coverage of these storms as they approach. However, given the
impressive wind fields, it will be tough to rule out a few strong to
severe storms, mainly across our far west. While it would be tough
to rule out a brief tornado, the primary threat would be damaging
winds, especially given the potential for some enhancement due to
evaporative cooling. As the pcpn moves across the rest of our area,
expect to see a continued weakening trend through mid morning. We
then may end up with a lull in pcpn from late morning into early
afternoon.

Mid level short wave energy moving through the base of the upper
level trough will help spin up a secondary wave/low pressure system
across the Tennessee valley this afternoon. With an associated
strengthening 70-80 knot 850 mb jet nosing up into the mid Ohio
Valley by late afternoon, expect widespread showers and
embedded thunderstorms to spread back in from the south through mid
to late afternoon. There remains some uncertainty as to how much
surface based instability will be present by this time and this may
end up limiting the overall severe threat. Again though, given the
strong wind fields, it will be tough to rule out a few strong to
severe storms later this afternoon into early evening, with
damaging wind the main threat.

No changes planned to the Wind Advisory attm.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Widespread showers and embedded thunderstorms will continue into
tonight along the nose of the strong low level jet, before beginning
to shift slowly east through the overnight hours. With PWs pushing
up to around 1.5 inches, heavy rain will be possible. There remains
a fair amount of variance with the models in where the swath of
heaviest rain will line up and just how far north it will make it.
Have therefore decided to build a little uncertainty into the Flood
Watch and extend it a bit farther north for tonight.

Shower activity will linger into the day on Sunday as the upper
level trough axis shifts east across our area.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

High pressure skirts by south of the area Sunday night through
Monday. Cool and dry conditions are expected. Surface high pressure
shifts east by midweek thereby causing southerly flow to redevelop
over area by Monday night. Southerly flow increases through
Wednesday when a strong low pressure system moves into the Great
Lakes. Precipitation chances return ahead of a cold front associated
with the low into Wednesday night. FROPA is currently forecast to
occur around the Wednesday night/Thursday timeframe. Precipitation
may linger a bit behind the front when gusty northwesterly winds
move in behind the front. Cooler conditions return behind the front
for the end of the week.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
Line of thunderstorms currently moving across southern Illinois and
far western Kentucky will continue to move east through the pre dawn
hours. This line should weaken and begin to fall apart as it moves
into a less favorable environment across our area later this
morning. Nonetheless, will likely see a period of showers and some
embedded thunderstorms in the 10Z-14Z time frame. A tightening
pressure gradient will lead to increasing southerly winds today with
some gusts to around 40 knots possible.

Once the morning activity dissipates, we may end up in an overall
lull in pcpn from late morning into early afternoon. A secondary low
pressure system will then lift north across the mid Ohio Valley
later this afternoon into tonight. This will lead to widespread
showers and embedded thunderstorms, with MVFR cigs and vsbys
developing. Windy conditions will persist into tonight with wind
gusts of 30 to 35 knots remaining possible.

OUTLOOK...MVFR conditions will linger into Sunday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 8 PM EDT this evening for OHZ026-034-035-
     042>046-051>055-060>063-070>072-077>080.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     OHZ077>082-088.
KY...Wind Advisory until 8 PM EDT this evening for KYZ089>098.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     KYZ089>100.
IN...Wind Advisory until 8 PM EDT this evening for INZ050-058-059-066-
     073>075-080.
     Flood Watch from 8 AM EDT this morning through Sunday morning for
     INZ075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Campbell
AVIATION...JGL
Hazardous weather outlook, Mar 15, 3:28 AM EST, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
428 AM EDT Sat Mar 15 2025

OHZ026-044>046-052>055-062-063-072-161000-
Hardin-Logan-Union-Delaware-Champaign-Clark-Madison-Franklin-Greene-
Fayette-Clinton-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Ohio, southwest Ohio
and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
late this afternoon and evening. Damaging wind will be the main
threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ050-058-059-066-OHZ034-035-042-043-051-060-061-070-071-161000-
Wayne-Fayette-Union-Franklin-Mercer-Auglaize-Darke-Shelby-Miami-
Preble-Montgomery-Butler-Warren-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

OHZ056-064-065-073-074-161000-
Licking-Pickaway-Fairfield-Ross-Hocking-
428 AM EDT Sat Mar 15 2025

This Hazardous Weather Outlook is for central Ohio and south
central Ohio.

.DAY ONE...Today and tonight.

Southerly winds will gust to around 40 mph today.

A few strong to severe thunderstorms will be possible late this
afternoon and evening. Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ073-074-161000-
Ripley-Dearborn-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southeast Indiana.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ096>098-OHZ078>080-161000-
Pendleton-Bracken-Robertson-Clermont-Brown-Highland-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for northern Kentucky, south
central Ohio and southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Flood Watch.

In addition, a few strong to severe thunderstorms will be possible
late this afternoon and evening. Damaging wind will be the main
threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

INZ075-080-KYZ089>095-OHZ077-161000-
Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Hamilton-
428 AM EDT Sat Mar 15 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for southeast Indiana, northern
Kentucky and southwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Wind Advisory.
 Flood Watch.

In addition, a few strong to severe thunderstorms will be possible
through mid morning and then again late this afternoon and evening.
Damaging wind will be the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

KYZ099-100-OHZ081-082-088-161000-
Mason-Lewis-Adams-Pike-Scioto-
428 AM EDT Sat Mar 15 2025

...FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH SUNDAY
MORNING...

This Hazardous Weather Outlook is for northeast Kentucky, northern
Kentucky and south central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

In addition, southerly winds will gust to around 35 mph today.

A few strong to severe thunderstorms will be possible late this
afternoon and evening. Damaging wind will be the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Mar 15, 4:18 AM EST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 AM EDT Sat Mar 15 2025

OHZ071-072-078>080-150945-
Clermont OH-Highland OH-Brown OH-Warren OH-Clinton OH-
518 AM EDT Sat Mar 15 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHEASTERN CLERMONT...NORTHWESTERN BROWN...SOUTHEASTERN WARREN...
CLINTON AND NORTHWESTERN HIGHLAND COUNTIES THROUGH 545 AM EDT...

At 518 AM EDT, a rapidly developing thunderstorm was located near
Blanchester, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Melvin, Chasetown, Leesburg, New Vienna, Samantha, Lynchburg, St.
Martin, Blanchester, Lees Creek, Martinsville, Morrisville,
Wilmington, Ogden, Edenton, Interstate 71 at US Route 68, Highland,
Cowan Lake State Park, Fayetteville, Woodville, and New Antioch.

This includes I-71 in Ohio between mile markers 51 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 AM EDT for southwestern
Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3902 8413 3925 8408 3956 8382 3956 8377
      3931 8351
TIME...MOT...LOC 0918Z 222DEG 49KT 3923 8399

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Campbell
Special weather statement, Mar 15, 4:25 AM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
525 AM EDT Sat Mar 15 2025

OHZ053-054-061>063-071-072-151000-
Montgomery OH-Warren OH-Fayette OH-Madison OH-Clinton OH-Clark OH-
Greene OH-
525 AM EDT Sat Mar 15 2025

...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHEASTERN WARREN...NORTHWESTERN FAYETTE...NORTHWESTERN CLINTON...
GREENE...SOUTH CENTRAL CLARK...SOUTHEASTERN MONTGOMERY AND
SOUTHWESTERN MADISON COUNTIES THROUGH 600 AM EDT...

At 525 AM EDT, a rapidly developing thunderstorm was located near
Waynesville, moving northeast at 55 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Paintersville, Clarksville, Hustead, Mount Holly, Lumberton, Oakland,
Selma, Corwin, Oldtown, Gladstone, Caesar Creek State Park, Yellow
Springs, Ogden, Greene County Airport, Kingman, Xenia, Shady Grove,
Interstate 71 at US Route 68, New Jasper, and Springfield Municipal
Airport.

This includes the following Interstates...
 I-70 in Ohio near mile marker 54.
 I-71 in Ohio between mile markers 40 and 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 AM EDT for southwestern
and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3936 8397 3963 8415 3990 8383 3975 8355
TIME...MOT...LOC 0925Z 222DEG 49KT 3953 8400

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 4:43 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
543 AM EDT Sat Mar 15 2025

OHZ052>055-062>064-072-073-080-151015-
Highland OH-Champaign OH-Ross OH-Fayette OH-Madison OH-Clinton OH-
Franklin OH-Pickaway OH-Clark OH-Greene OH-
543 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN...SOUTHWESTERN FRANKLIN...FAYETTE...CLINTON...WESTERN
PICKAWAY...EASTERN GREENE...EASTERN CLARK...NORTHERN HIGHLAND...
MADISON AND NORTHWESTERN ROSS COUNTIES THROUGH 615 AM EDT...

At 543 AM EDT, a strong thunderstorm was located near Jeffersonville,
moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph, penny size hail, and frequent
         cloud-to-ground lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation. Lightning can cause serious injury or death.

Locations impacted include...
Paintersville, Interstate 71 at State Route 38, East Monroe,
Rosemoor, Samantha, Lumberton, Austin, South Vienna, Lees Creek,
Madison Mills, Oldtown, Gladstone, Yellow Springs, Williamsport,
Martinsville, Morrisville, New Holland, Orient, Clarksburg, and
Harmony.

This includes the following Interstates...
 I-70 in Ohio between mile markers 55 and 85.
 I-71 in Ohio between mile markers 49 and 94.

If outdoors, consider seeking shelter inside a sturdy building.

When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3922 8381 3980 8396 4011 8344 4011 8337
      3946 8285
TIME...MOT...LOC 0943Z 238DEG 56KT 3961 8362

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 5:09 AM EST, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
609 AM EDT Sat Mar 15 2025

OHZ045-046-054>056-063>065-151045-
Licking OH-Fairfield OH-Delaware OH-Fayette OH-Madison OH-Union OH-
Franklin OH-Pickaway OH-
609 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN...
NORTHWESTERN FAIRFIELD...NORTHEASTERN FAYETTE...NORTHWESTERN
PICKAWAY...WESTERN DELAWARE...SOUTHWESTERN LICKING...SOUTHEASTERN
UNION AND MADISON COUNTIES IN CENTRAL OHIO THROUGH 645 AM EDT...

At 608 AM EDT, a strong thunderstorm was located near Jefferson,
moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Port Columbus Airport, Alum Creek State Park, Interstate 71 at State
Route 38, Dublin, Gahanna, Upper Arlington, Lithopolis, Clintonville,
Westerville, Warrensburg, Madison Mills, Worthington, Hilliard,
Midway, New California, Grandview Heights, Whitehall, Commercial
Point, Orient, and Amity.

This includes the following Interstates...
 I-70 in Ohio between mile markers 74 and 116.
 I-71 in Ohio between mile markers 74 and 126.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3949 8348 4010 8348 4043 8312 3988 8265
TIME...MOT...LOC 1008Z 239DEG 54KT 3985 8328

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 5:27 AM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
627 AM EDT Sat Mar 15 2025

INZ066-074-KYZ091-OHZ060-070-071-077-078-151100-
Franklin IN-Dearborn IN-Boone KY-Hamilton OH-Clermont OH-Warren OH-
Butler OH-Preble OH-
627 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
FRANKLIN...DEARBORN...NORTHERN BOONE...HAMILTON...BUTLER...
SOUTHEASTERN PREBLE...NORTHWESTERN CLERMONT AND SOUTHWESTERN WARREN
COUNTIES THROUGH 700 AM EDT...

At 627 AM EDT, a strong thunderstorm was located over Hidden Valley,
moving northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Lockland, Dent, Beckett Ridge, Cincinnati, Bright, Glendale, Aurora,
St. Leon, South Middletown, Lincoln Heights, Miami Heights, Guilford,
Mount Healthy, Hidden Valley, Highpoint, Springvale, Remington,
Mulberry, Dry Ridge, and Montgomery.

This includes the following Interstates...
 I-71 in Ohio between mile markers 4 and 5, and between mile markers
7 and 24.
 I-74 in Indiana between mile markers 160 and 171.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Ohio between mile markers 3 and 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 AM EDT for southeastern
Indiana...northern Kentucky...and southwestern and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3934 8502 3962 8448 3959 8448 3959 8444
      3921 8418 3901 8503
TIME...MOT...LOC 1027Z 239DEG 57KT 3918 8485

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Campbell
Special weather statement, Mar 15, 5:36 AM EST, 1 minute before
Special Weather Statement
National Weather Service Wilmington OH
636 AM EDT Sat Mar 15 2025

OHZ045-046-054>056-064-151100-
Licking OH-Delaware OH-Madison OH-Union OH-Franklin OH-Pickaway OH-
636 AM EDT Sat Mar 15 2025

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN...
NORTHWESTERN PICKAWAY...DELAWARE...NORTHWESTERN LICKING...
SOUTHEASTERN UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO
THROUGH 700 AM EDT...

At 636 AM EDT, a strong thunderstorm was located over Powell, moving
northeast at 65 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to
         vegetation.

Locations impacted include...
Port Columbus Airport, Alum Creek State Park, Johnstown, Dublin,
Gahanna, Upper Arlington, Sunbury, Clintonville, Westerville,
Warrensburg, Center Village, Worthington, Kilbourne, Hilliard, New
California, Grandview Heights, Whitehall, Ostrander, Delaware, and
Riverlea.

This includes the following Interstates...
 I-70 in Ohio between mile markers 88 and 105.
 I-71 in Ohio between mile markers 94 and 138.

If outdoors, consider seeking shelter inside a sturdy building.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3976 8313 4030 8334 4044 8319 4043 8302
      4042 8301 4041 8293 4036 8292 4035 8275
      4028 8275 4027 8248 4026 8248
TIME...MOT...LOC 1036Z 239DEG 57KT 4014 8305

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Campbell

The radar

The Cincinnati radar (KILN), 105 km away, was scanning. The volume nearest the first event began at 10:37 UTC.

Open the radar archive at this moment

Event by event

8 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Darke

When
March 15, 5:37 AM EST to 5:39 AM EST
Where
Darke County, 0.53 mi W of Palestine
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.050, -84.740

Several trees were downed.

Thunderstorm Wind, Preble

When
March 15, 5:37 AM EST to 5:39 AM EST
Where
Preble County, 2.14 mi NNW of New Paris
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.880, -84.790

A tree was downed.

Thunderstorm Wind, Darke

When
March 15, 5:44 AM EST to 5:46 AM EST
Where
Darke County, Sharps Crossing
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.150, -84.730

Several trees were downed on OH-571 between Union City and Greenville.

Thunderstorm Wind, Preble

When
March 15, 5:53 AM EST to 5:55 AM EST
Where
Preble County, Camden
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.630, -84.650

A large tree was downed.

Thunderstorm Wind, Preble

When
March 15, 5:55 AM EST to 5:57 AM EST
Where
Preble County, 1.27 mi WNW of West Elkton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
39.590, -84.570

A tree was downed.

Thunderstorm Wind, Preble

When
March 15, 5:58 AM EST to 6:00 AM EST
Where
Preble County, 1.48 mi SSE of Gratis
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
39.630, -84.520

A pole was snapped and a tree was downed.

Thunderstorm Wind, Miami

When
March 15, 6:05 AM EST to 6:07 AM EST
Where
Miami County, 2.14 mi SSW of Polo
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
State Official
Coordinates
40.150, -84.360

Multiple trees were downed.

Thunderstorm Wind, Montgomery

When
March 15, 6:22 AM EST to 6:23 AM EST
Where
Montgomery County, 0.69 mi N of (Day)cox Dayton Intl
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
39.910, -84.220

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, March 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1239607, 1239608, 1239611, 1239628, 1239613, 1239615, 1239617, 1239629.